Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

Have bronchial asthma, lethargic, weak libido, sleepiness, premature ejaculation. Taking salbutamol inhaler, Telekast L. Help?

I am 43 years of age. I had suffered from Bronchial Asthma since the age of 10 years. I used to have severe attacks and during that period I was dependent on steroid and antibiotics ( or made dependent should I say) for around six- seven years of intense asthmatic attacks. Slowly and gradually the frequency of attacks became less and dependence on steroids also became less. These days I have to take salbutamol inhaler and a medicine called Telekast L. After procrastinating for quite some time and after consulting doctors I married at the age of 38. Unfortunately after two years of short marraige my wife also expired.My questions pertain to my sex life and the problems I am facing. For the most part I had suppressed my sexual needs and often resorted to masturbation.I noticed that I suffered and continue to suffer from premature ejaculation and after ejaculation there is pain in my testicle sac and at the root of the penis. The erection is also not strong enough.Moreover I also feel absolute lethargy and get exhausted very quickly. Most of the time I feel sleepy. With increasing age and a small child to look after I am getting increasingly apprehensive about myself. Many in the family are asking me to go for second marriage so that my child who is only three and a half years can be adequately looked after. But I have my concerns about my sexual potency. Is there any medicine so that the symptoms of overall lethargy and weak libido is taken care of. My future looks absolutely bleak and I seek your urgent advice to come out of the present predicament.
Asked On : Thu, 18 Apr 2013
Answers:  1 Views:  156
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response
Hello, and welcome to HCM!

You mention a few separate issues in your question. The premature ejaculation is typically psychological in nature, so it is likely that a sex therapist may be helpful. As far as the pain in your penis and scrotum, I would recommend being examined by a doctor, as this could represent an infection or an anatomic abnormality requiring surgery to correct. Your fatigue and poor libido could be caused by a number of things, including low testosterone, poor physical condition, sedentary lifestyle, other medical problems (such as high blood pressure, high cholesterol, diabetes, and others), just to name a few. This should be evaluated by a doctor as well.

I wish you good health, and thank you for posting on HCM!
Answered: Thu, 18 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor